Heart Palpitations on PP
- 08-02-2006, 12:14 PM
Heart Palpitations on PP
I did a lot of digging on the forums and didn't notice any reports of PP causing heart palpitations but for the last 3 days I find myself waking up in the middle of night with a very rapid heart rate (120-140 BPM)
I have been taking more caffeen than normal b/c I am experiencing some lethargy. Caffeen has givin me heart palpitations in the past but I haven't been taking any within 6 hrs of my bedtime.
My BP is good (117/76)
Feel great other than some lethargy in the AM
Diet is 40/40/20 @ 3500 cals/day
This is my first week on PP and I am dosing 10/20/20/20.
I used to have heart palpitations when I was younger a lot. I went to the doctor and was told I have a condition in my heart that causes the upper chamber to flood the lower chamber which in turns makes my heart pump faster for a few mins to level things back out. It's just a minor condition and not life threatening. It's more annoying than anything.
Has anyone ever experienced heart palpitations on PP? I havenít taken any caffeine today so we will see what happens tonight. I did a SD cycle 8 months ago and didnít experience any palpitations.
- 08-02-2006, 12:20 PM
I'd consider stopping then if you've had this problem previously, it's not going to get any better on PP and yes, I have read some reporting this problem with PP although not many. (A search should have got a few results...)
If caffeine makes it worse then try to lower or stop your intake of it, personally though I'd just stop the cycle short. I don't think it would get any better further down the cycle.
- 08-02-2006, 12:22 PM
I have but only with caffeine in the picture. Are you taking support supplements? Try adding in Celery Seed extract, it might help.
08-02-2006, 12:31 PM
I have a perscription BP pill called Lopressor. It's a beta blocker, regulates heartrate & helps control bloodpressure. I am taking RYR w/ C0Q10, fish oil, Milk Thistle & a Multi Vitiman. I may give the Celery Seed a try.Originally Posted by RenegadeRows
08-02-2006, 12:44 PM
Originally Posted by mnickerson
Well Celery seed is known to be fast acting, but compared to prescription BP pills I don't know how well it would work. Try taking the caffeine away and adding a natural stimulant such as ginseng or vitamin B to combat lethargy. If they don't stop after taking the stimulants away, I would recommend stopping your cycle.
08-02-2006, 03:56 PM
I would just stop....any gains made during cycle aren't worth the risk of any cardiac problems. Good luck whatever you decide to do.
08-02-2006, 05:34 PM
mnickerson - I know this is a little off the thread, but what was your bp on superdrol, I take a bp med also and I am interested in doing pp or sd in future?
I have suffered heart palpitations in the past and they first started after running an ECA stack for almost a year continuous (plus use on/off prior to long term use, and 20 years of heavy coffee drinking under my belt. (BTW I did lose 50 lbs when I ran ECA for the year.) When they started, it freaked me out - I had no health insurance at the time. Anxiety made them worse. I stopped ECA stack and palpitations occured for at least two months before they went away. Six months later, I was up to 12-15 cups of coffee a day and they started again. Eliminated caffeine, and month or two later they stopped. Now I am very careful with any type of stim and that is probably a contributer to your problem. Note, when I drop weight, eat clean and do more cardio - blood pressure always goes down. That is a no-brainer though.
08-02-2006, 07:35 PM
Hey man - what other supps are you taking? tachycardia has a number of etiologies. Lopressor will mostly help with keepign the bloodpressure low, less of an effect on tachycarida - though it can also help.
08-03-2006, 07:07 AM
BP on superdrol was around 120/80. No heart palpitations yesterday after cutting out my caffeen intake.Originally Posted by sock
I checked my BP this morning and it was fine, pulse was fine as well.
08-03-2006, 07:11 AM
Originally Posted by mnickerson
I had to stop taking AMP when I was dosing Pheraplex because the palpatations were freaking me out. I bet it was the caffeine.
08-03-2006, 09:28 AM
Yep that's my guess as well. I am on day 6 of the cycle, lethargy has not been as bad for the past 2 days. I am actually starting to get that nice 'sense of well being' feelingOriginally Posted by RenegadeRows
08-03-2006, 01:52 PM
08-03-2006, 05:39 PM
I tried to use no-xplode while on superdrol, felt horrible and had the palpatations as well, stoped the no-xplode and felt ALOT better and had a great cycle, I will be trying PP in Nov. for a bulking cycle, this will be my first one using PP......
08-03-2006, 06:15 PM
08-03-2006, 06:38 PM
I had irregular heartbeat and raised heartrate with superdrol (from 66 bpm resting to 85-90). At first i wasn't sure whether SD caused it, because i read that some people get irregular heartbeat and it's not necessary dangerous. After my SD cycle ended, my heart returned to normal so I'm pretty sure it was caused by SD.
08-03-2006, 06:59 PM
When I used 1test/4AD i used a transdermal and must have ended up absorbing a lot more than I'd orginally planned on. My heart rate was up a good 20bpm too. Stims and anabolics just arent a good mix, IMHO. They both put stress on the heart, and that's something that should really be minimized on cycle.
Since everyone responds differently, if your heart is racing, palpitating etc on an anabolic, you may be dosing too high.
08-03-2006, 07:22 PM
Did you ever experience irregular heart beat prior to cycle? Also, what was your dose, length of cycle, and any stims on cycle? Thanks in advance for reply.Originally Posted by lifthardheavy
Similar Forum Threads
- By raudyboy3 in forum AnabolicsReplies: 2Last Post: 03-12-2006, 01:30 AM
- By 200wannabe in forum AnabolicsReplies: 12Last Post: 03-05-2006, 10:10 PM
- By problemman in forum AnabolicsReplies: 8Last Post: 02-16-2006, 05:50 PM
- By anabolicgiraffe in forum AnabolicsReplies: 4Last Post: 02-13-2006, 03:31 AM